# SDR UALA2012052502936

- Difficulty date: May 24, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 55,289 hours, 6,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THROUGH 54 INOPERATIVE.  SECURED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
